# SDR SRAA99517

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 6140 · Propeller Indication System
- Part: Propeller
- Condition: Low Oil Light
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT ADT4, NR 1 PROP LOW OIL LIGHT CAME ON, NR 1 PROP PITCH LOCK CHECKED IN FLIGHT, FOUND OK.  SHUT DOWN ENGINE AS PRECAUTIONARY AND DIVERTED AIRCRAFT TO AVB.  INSPECTED NR 1 PROPELLER SYSTEM FOUND OK.  SERVICED PROP OIL AND CYCLED PROP, SYSTEM OPERATED NORMAL.  (M)
